# SDR DALA2019101705943

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGED: IN REF NRC= 00103: CRACK ON LOWER DOOR JAMB BTW STA 994 STRINGERS 26 AND 27LH OF AFT CARGO COMPARTMENT. SUMMARY OF NRC 00639: LOWER DOOR JAMB BTW STA 994 STRINGERS 26 AND 27LH OF AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 582240- 14 REV.ORIGINAL (SECTION I: PERMANENT REPAIR MINOR DEVIATION TO AN EXISTING SRM REPAIR). (LP1317941)
